Blood Pressure

The pressure exerted by the flowing blood on the walls of the blood vessels is called blood pressure. The normal blood pressure is 120/80 mmHg. A fall or rise in this blood pressure is a risk factor for developing certain health conditions.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What are the medications advisable for patient with TB, mood swings, and low BP?

Query: Hello doctor, My mother is 67 years old. She has the following health issues: Type 2 diabetes mellitus without complications, high blood pressure disorder, aneurysm, fluid in the lungs, (HFpEF) heart failure with preserved ejection fraction, atrial fibrillation (irregular heartbeat), collection of...  Read Full »


Dr. Diwanshu

Pharmacologist, General Practitioner

Answer: Hi, Welcome to icliniq.com. First of all, stay calm and support her fully. I understand it is tough to stay calm and there are too many medicines to take but she can do this. All drugs are correct for the treatment. TB drugs are very important and one must complete the treatment. Rifampicin is the...  Read Full »

I have high BP with migraine. Am I at the risk of getting stroke?

Query: Hello doctor, I am 42 years old, single parent with two kids aged 15 and 10. The last 19 years, I have had several stress related (in my view) ailments. History: Erratic bowel syndrome 19 years back, corrected now. Polycystic ovaries, corrected now (was on Metformin for one year.). Severe migrai...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. I would largely comment from cardiac point of view. So overall, other than BP, your cardiac status is normal. Your heart function is normal and no RWMA, your blood vessels were clean on CT coronary angiography (attachment removed to protect patient identity). So, I d...  Read Full »

Is there any correlation between fluctuating BP and increasing WBC count?

Query: Hi doctor,Can fluctuate blood pressure cause elevated WBC? I got sick with chronic idiopathic urticaria and started MTX. My Rheumatologist diagnosed me with seronegative RA and stopped MTX. Did Vectra DA test, and scored 42/moderate for RA disease. I was supposed to start Remicade this Thursday, but...  Read Full »


Dr. Nagaraj Patil

General Medicine Physician, General Practitioner, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Thank you for providing a detailed history. To answer your first query, there is no direct correlation between fluctuating BP and the increase in cell counts. CRP is usually elevated in RA (rheumatoid arthritis) disease, which is a common finding reflecting the body's...  Read Full »

My mother's BP and sugar level are high even after taking medicines. Why?

Query: Hello doctor, My mother is 55 years old. She is suffering from diabetes and high BP. Her BP remains 140/90 mmHg. She is taking the following medicines: In the morning Telmisat 40 one tablet, Thyox 25 mg one tablet. During lunchtime Jalra 50 mg one tablet before food, Zoryl M2 Forte one tablet duri...  Read Full »


Dr. Ankush Gupta

Criticalcare Physician, Family Physician, General Practitioner, Diabetologist

Answer: Hello, Welcome to icliniq.com. Your mother as you said is hypertensive and diabetic. She is on Glimepiride, Vildagliptin antidiabetics and Atorvastatin, Metoprolol as statin and antihypertensive. Her BP (blood pressure) is in under control as per her age and blood sugar is raised moderately. I wou...  Read Full »

I have high BP and anxiety with low heart rate. Kindly advise.

Query: Hello doctor, I am 34 years old. My weight is 84 kg. Since last six months I am in high blood pressure medication. I was taking Telmax 25 initially for two months. The blood pressure levels were 120/80. Then another doctor prescribed me Telsite 40 mg and asked me to stop Telmax 25. With the Telsite...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. This heart rate is low. You have to stop the medications. I would advise you to take a combination of Telmisartan 80 mg and Hydrochlorothiazide 12.5 mg once a day in morning. Commonly available as Telista-H 80. I am hopeful that your BP would get controlled by this. For...  Read Full »

Can Olmezest be stopped without consulting a doctor?

Query: Hello doctor, I am a 60-year-old non-diabetic woman. I am married with a daughter. I had a hysterectomy operation. I am hypertensive and was on Asomex 2.5 mg for the last three years. But taking Asomex 2.5 mg, my BP level fluctuated and sometimes it even increased to about 170/90. I am unable to tak...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. You may stop Olmezest if BP falls. You will likely need another antihypertensive along with Asomex 2.5 which is not enough for you and we will not be able to increase it due to side effects. Olmezest takes some time for its full action so when it achieves its full acti...  Read Full »

What could be the reason for sudden inability to recollect things for some time?

Query: Hello doctor, I am having blood pressure and diabetes. Currently, I am using Triolmezest 40 mg and Starpress XL 25 mg for blood pressure and Glimestar-M1 for diabetes. All levels are normal including lipid, echo, HbA1c, etc. Two days back, all of a sudden, my neck started paining and there was a bl...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hello, Welcome to icliniq.com. Since you are a diabetic and hypertensive, in such a case I would like to evaluate you for the possibility of transient ischemic stroke (TIA). I would recommend an MRI (magnetic resonance imaging) brain and a color Doppler. If all results are normal, then this coul...  Read Full »

Is medication necessary for fluctuating BP and high triglyceride level?

Query: Hello doctor, I am 44 years old. I am working from home. When I did my last master health checkup a couple of years back, my BP was within the 120 / 80 mmHg. My triglycerides were high at around 212 mg/dL. All other parameters were normal. When I did my health checkup a couple of months back my BP ...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hello, Welcome to icliniq.com. At this point of time, I would recommend you to follow strict life style modifications and changes that I advise and keep a watch on BP (blood pressure) and lipid profile. If there is no improvement with in a month, then we will start you on the medicines. I would rec...  Read Full »

Does reducing the dosage of BP medicines cause withdrawal effects?

Query: Hi doctor, I am a 34 year old male and would like to state that, I have been drinking alcohol moderately from age 26 to 29. From age 29 to 32, I have been drinking almost daily. Three years back, one morning¬†I felt a very high anxiety and when approached the doctor the attendant there measured my b...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. Yes, at that time there was actually a need to start medicines and this requires lifestyle modification followed by gradual tapering of drugs and stopping them if lifestyle modifications continue and BP and anxiety levels are under control. So, in my opinion you should go...  Read Full »

Is BP of 111/63 mmHg normal?

Query: Hi doctor, I am feeling very dizzy lately, and I have lost a lot of weight without dieting. I am suffering from headaches a lot. This morning, I was shaking so much, which lasted for about two hours. I checked my blood pressure, and it was 111/63 mmHg. Is this normal?  Read Full »


Dr. Sumit Srivastava

General Medicine Physician, General Practitioner, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Thanks for your query. Blood pressure of 111/63 mmHg is lower than the normal limit. Low blood pressure can occur in internal blood loss sometimes. There could be lots of reason for getting dizzy and weight loss. You need to be examined and investigated with relevant...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.